Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is it difficult to conceive after first abortion?

Hello Doctor, i have had an abortion last december 2011, becuase of the family issues i had to abort my baby, but i still feel very depressed and guilty for my decision. my boyfriend also left me in the critical situation. i moved on now, i just want to know if it is difficult to concieve after having first abortion? i had a safe medical abortion and had not experienced any complications from it till date. also, do i need to tell doctor about my previous abortion?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
There is no difficulty in concieve after first abortion.
It may affect your chances of concieve during first 3-4 cycles due to endrometrial peeling & hormonal imbalance but then after it does not affect at all.
You should certainly told about your past history of abortion to your doctor.

Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor